# SDR MALA976166

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6227337001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT RADAR INOP, PAINTS WHOLE SCREEN.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED WEATHER RADAR R/T.  OPS CHECK GOOD.
